# SDR 96ZZZM1418

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: 26015711
- Condition: Failed
- Location: Rt Mlg
- Component: Bendix
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING TAXI TO GATE, THE NR 4 MLG WHEEL ASSY FAILED CAUSING THE NR 4 HUB CAP TO IMPACT THE NR 2 ENG INBOARD COWLING DAMAGING THE FORWARD AND AFT SECTIONS.  UPON OPENING UP NR 2 ENGINE COWL INVESTIGATION REVEALED AFT FIREWALL AND TAILPIPE DAMAGE.  INVESTIGATION OF THE WHEEL ASSEMBLY REVEALED THAT THE OUTBOARD FLANGE HAD FAILED AND SEPARATED FROM THE ASSEMBLY.  WHEEL ASSEMBLY IS IMPOUNDED AND WILL BE RETURNED TO MCO.  WHEEL ASSEMBLY WAS OVERHAULED BY AVIALL IN HOLLYWOOD, FL.  WHEEL ASSY HAD ACCUMULATE 210 CYCLES.  A/C IS CURRENTLY UNDERGOING REPAIR IN DAYTON.
